# SDR SIMA200389005

- Difficulty date: March 7, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14529150001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION CROSSBEAM CORRODED AT FRAME 22.  REMOVED AND INSTALLED NEW CROSSBEAM SUPPORT IAW EMB 135/145 SRM 51-40-02, 51-20-03, 51-40-04, 51-40-06.  (M)
